# SDR SIMA200701102

- Difficulty date: January 8, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- Aircraft time: 16,106 hours, 14,804 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022405
- Part serial: 1450346773
- Condition: Failed
- Location: Spoilers
- Part time: 14,440 hours, 13,256 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RECEIVED SPOILER OPEN AND FAIL MESSAGE IN CRUISE, EMERGENCY DECLARED.  REMOVED AND REPLACED SPOILER CONTROL UNIT IAW EMB AMM 27-63-02.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
